# SDR FDEA2020061091169

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 71,331 hours, 26,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND: LT BS1640 AT S-14L AT LOWER I/B FASTENER HOLE AT INTERCOSTAL TEE CLIP. BETWEEN TEE CLIP & CHORD LAYER LOOKING AFT AT 8 O'CLOCK POSITION. (1ST & 2ND LAYER) ACCOMPLISHED EA F-5310-T0354398-P1 FUSELAGE - MAINFRAME - FRAME WEB, STA 1640 S14L CRACK INDICATION.
